Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a theorem of Bôcher and Koebe


Author: J. J. Gergen
Journal: Bull. Amer. Math. Soc. 37 (1931), 591-596
DOI: https://doi.org/10.1090/S0002-9904-1931-05218-6
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 380--382
MathSciNet review: 1562203
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05218-6